MedElevator Войти в исследования
← Поиск публикаций
Gan to kagaku ryoho. Cancer & chemotherapy · 2024

[A Case of Phenytoin Intoxication Due to Interaction with Capecitabine].

СтатьяКлинический случайАннотация на английскомНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hamasaki Shunsuke, Takahashi Hidenori, Tanaka Hideyuki, Matsushita Yuzo, Mitsui Norikazu, Saito Tetsuo, Kawasaki Reina, Morikita Tatsuma, Oda Hisanobu, Sakamoto Yasuo

Аннотация

We report a case of phenytoin(PHT)toxicity due to a drug interaction with capecitabine started as postoperative adjuvant chemotherapy for rectal cancer. Nevertheless the patient was able to complete 8 courses with therapeutic drug monitoring (TDM). Case: 42-year-old female, diagnosed with epilepsy at age 15, taking PHT. She started CAPOX therapy as postoperative adjuvant chemotherapy for recto-sigmoid colon cancer. 23 days after starting capecitabine, she presented with dizziness and weakness of the legs. She was diagnosed with PHT intoxication because her serum PHT concentration was elevated at 45.8 μg/mL. CAPOX therapy was continued with frequent serum PHT concentration measurements and dosage adjustment, and the planned 8 courses were completed. During the course of the treatment, there were no epileptic seizures or reappearance of PHT intoxication symptoms. In this case, we were able to safely administer CAPOX therapy with TDM.

Предметные рубрики MeSH